# SDR CA190208015

- Difficulty date: February 8, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 5,395 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: SL4032X
- Condition: Broken
- Location: Seat Belt
- Part time: 348 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 200 HR INSPECTION THE AME NOTICED THE SEAT BUCKLE PAD WAS SEPARATED FROM THE BUCKLE AFTER DISASSEMBLY IT WAS NOTICED THAT TWO OF THE 4 ATTACH SCREW HOLES HAD BEEN BROKEN FROM THE BACK OF THE BUCKLE A THIRD SCREW HOLE HAD NUMEROUS CRACKS THE SEAT BELT BUCKLE ONLY HAS 348 HRS SINCE NEW (TC# 20190208015)
